# SDR DALA1251760933

- Difficulty date: October 20, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N933DL
- Make and model: Doug MD-88
- Aircraft serial: 49720
- Aircraft time: 62,350 hours, 47,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1031-1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK RT SEGMENT BS 1031-1309, X=-22 HAS CHAFE DAMAGE, CORROSION, AND SCRIBE MARKS. INSTALLED SEAT TRACK FROM TS 1260-1309 RBL22 IAW SRM 51-30-1.
